# SDR HEEA072125

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 598 hours
- System (JASC): 7400 · Ignition System
- Part: Guard
- Part number: 407375038101
- Part serial: 461
- Condition: Broken
- Location: Start Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

START SWITCH GUARD BROKEN.
